MAUDE Adverse Event Report: Roche Diagnostics ONLINE TDM Methotrexate; Enzyme immunoassay, methotrexate

Roche Diagnostics ONLINE TDM Methotrexate; Enzyme immunoassay, methotrexate
Catalog Number 09230815190
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/15/2026
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter received questionable online tdm methotrexate assay results for several patient samples tested on the cobas c 503 analytical unit and the cobas pure c 303 analyzer.The following are examples of discrepant results for 3 patients from the list provided: patient 1 sample a on (b)(6) 2026: the initial result was 1.21 umol/l with a data flag.The repeat result was 60.5 umol/l with a data flag.Sample b on (b)(6) 2026: the initial result was 1.21 umol/l with a data flag.The repeat result at reduced sample volume was 16.8 umol/l.Sample c on (b)(6) 2026: results from the c 503 analyzer: the initial result was 1.21 umol/l.The repeat result in reduced sample volume was 16.8 umol/l.This patient sample was rerun on a cobas pure analyzer: the repeat results of a manual 3-fold dilution and an automated 5-fold dilution were approximately 96.3 µmol/l.Repeat results of 32.1 umol/l and 19.1 umol/l were also provided.On (b)(6) 2026: the repeat result at a dilution ratio of 50 was >60 umol/l.The repeat result at a manual dilution ratio of 50 was 92 umol/l.Sample d the result at a manual dilution ratio of 50 was 63.3 umol/l.Patient 2 sample a on (b)(6) 2026: the initial result was 1.21 umol/l with a data flag.The repeat result at reduced sample volume was 16.8 umol/l.The repeat result was 58.6 umol/l with a data flag.Sample b on (b)(6) 2026: the initial result was 1.20 umol/l.The first repeat result was 1.20 umol/l with a data flag.The second repeat result in reduced sample volume was 16.7 umol/l.On (b)(6) 2026: the third repeat result was 1.2 umol/l the fourth repeat result at a dilution ratio of 50 was 58.9 umol/l with a data flag.-- the fifth repeat result at a dilution ratio of 150 was 75.9 umol/l.Sample c the result at a dilution ratio of 50 was >60 umol/l.Patient 3 sample a on (b)(6) 2026: the initial result was 1.21 umol/l with a data flag.The repeat result at reduced sample volume was 16.8 umol/l.Sample b on (b)(6) 2026: the initial result was 1.18 umol/l.The first repeat result in reduced sample volume was 16 umol/l.The second repeat result in reduced sample volume was 16 umol/l.The third repeat result at a dilution ratio of 50 was 15.7 umol/l with a data flag.
 
Additional Manufacturer Narrative
The cobas c 503 analytical unit serial number is (b)(6).The cobas pure c 303 analyzer serial number and the online tdm methotrexate reagent lot number used for this analyzer were not provided.

Brand Name
ONLINE TDM Methotrexate
Common Device Name
Enzyme immunoassay, methotrexate
Manufacturer (Section D)
Roche Diagnostics
9115 hague road
indianapolis IN 46250 -045
Manufacturer (Section G)
Roche Diagnostics GmbH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key50695561
Report Number1823260-2026-03678
Device Sequence Number18563238
Product Code LAO
UDI-Device Identifier07613336224823
UDI-Public07613336224823
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K233454
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number09230815190
Device Lot Number90676301
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 08/13/2026
Initial Report FDA Received Date09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown